Allowing for diffuse reflection in the solution of the vector transport equation
Doklady Akademii Nauk, Tome 271 (1983) no. 1, pp. 89-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_1_a20,
author = {T. A. Sushkevich and S. A. Strelkov},
title = {Allowing for diffuse reflection in the solution of the vector transport equation},
journal = {Doklady Akademii Nauk},
pages = {89--93},
year = {1983},
volume = {271},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_1_a20/}
}
TY - JOUR AU - T. A. Sushkevich AU - S. A. Strelkov TI - Allowing for diffuse reflection in the solution of the vector transport equation JO - Doklady Akademii Nauk PY - 1983 SP - 89 EP - 93 VL - 271 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1983_271_1_a20/ LA - ru ID - DAN_1983_271_1_a20 ER -
T. A. Sushkevich; S. A. Strelkov. Allowing for diffuse reflection in the solution of the vector transport equation. Doklady Akademii Nauk, Tome 271 (1983) no. 1, pp. 89-93. http://geodesic.mathdoc.fr/item/DAN_1983_271_1_a20/